# SDR SWIA2023050900016

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 23,362 hours, 13,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1134038 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1133456.  FOUND DENT AND GOUGE BETWEEN FR 86 AND 87, AND STGR 21R AND 23R. (FLT 5301 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
